Gain. After being diagnosed with epilipsy in April of this year, my Nuerologist put in on the above medications for the seizures associated with the epilipsy and in 5 months have gained over 25 lbs! Has anyone else had this problem? My Nuerologist said it pretty common and will continue (uugghh, U R kidding right??? ). He also said we could start cutting down the doses until such time as I start seizures again then work with the least possible amount to control them. How long would it take to get rid of this fat or is there any OTC weight loss products, new, on the market that might help? Thanks for any answers/suggestions!
I had a lot of weight gain with neurontin also. About 20 pounds all in my stomach. I was not able to lose any of it until I quit taking it. It was not really a necessity for me to take it like it is for you. Mine was for sciatica pain. Hopefully someone else has a better answer for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Feb 2010 • 2 answers
Posted 12 May 2011 • 2 answers
Posted 18 Feb 2012 • 3 answers
Posted 8 Feb 2014 • 1 answer
Posted 4 Aug 2014 • 2 answers